# SDR SWAA082758

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 16,923 hours, 9,715 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W0130000120
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP AT LT MID CABIN.  FOUND LOOSE WIRE AT LIGHT ASSY.  SECURED WIRE PER WDM.
